# SDR COMA0460037

- Difficulty date: January 10, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N457CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7612
- Aircraft time: 5,296 hours, 4,857 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5123 NR 2 GENERTOR OFFLINE DURING RESET ADG DEPLOYED.  SERVICED THE NR 2 IDG OIL SYSTEM, OPERATIONAL CHECK SATISFACTORY.
